# SDR YENA201702060060

- Difficulty date: February 6, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 16,333 hours, 10,559 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909C
- Part serial: 0138
- Condition: Failed
- Location: Le Slat
- Part time: 28,839 hours, 18,046 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 316, JFK-SYR, AIR RETURN. SLAT FAILURE WAS REPORTED FOR THE THIRD TIME ON THIS AIRCRAFT. RIGHT WING SLAT ACTUATOR NR 6 TRIPPED. R & R RIGHT SLAT ACTUATOR NR 6 IAW AMM 27-81-01. SLAT CONTROL SYSTEM MECHANICAL & ELECTRICAL RIGGING PERFORMED ON RIGHT WING PER AMM 27-80-00. OPS CHECK PASSED. NO CURRENT FAULTS NOTED. RESECURED SLAT 3 MECHANICAL STOP BOLT PER AMM 27-81-07.
